# SDR SIMA201119901

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 28,735 hours, 27,521 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4393 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS DIFFICULT TO CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE INTERNAL DOOR HANDLE LOOSE- RE-INSTALLED HANDLE AS PER EMB145AMM 52-18-05.  THE OPERATIONAL CHECK WAS GOOD PER 52-18-00-820-801-A.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
